Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking Levofloxacin for upper respiratory infection. Have dizziness. Reason?

I have severe dizziness . I am taking levofloxacin 500mg and on my 6th dose. I have been prescribed this to take one tab a day for 10 days. Is the antibiotic giving me the severe dizziness? I have upper respiratory infection affecting my sinuses and lungs. This is my 2nd round of antibiotics for this as I took a z-pak which began to make me really dizzy near the end of that treatment too a few weeks ago. I am wondering if there is anything I can take to counter act the dizziness so i can go to work and continue my last 4 doses of antibiotic.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting your query.
If you are having sever dizziness then stop taking levofloxacin and contact your doctor. Levofloxacin can cause dizziness but keep in mind infection may also cause dizziness. Take large amount of fluids and take rest to avoid dizziness.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor